# SDR SIMA200036204

- Difficulty date: December 27, 2000
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001007
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4230 - DURING CLIMB, CREW WAS NOT ABLE TO BRING NOSE DOWN WITH CAPTAIN, F/O OR STANDBY PITCH TRIM BEFORE GETTING PITCH TRIM FAIL ON EICAS.  CREW DECLARED EMERGENCY AND RETURNED TO ORD AND LANDED SUCCESSFULLY.  MAINTENANCE REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT IAW EMB MM.  OPS CHECK WAS GOOD.  (M)
